On Modular Forms Arising from a Differential Equation of Hypergeometric Type
Modular and quasimodular solutions of a specific second order differential equation in the upper-half plane, which originates from a study of supersingular j-invariants in the first author’s work with Don Zagier, are given explicitly. Positivity of Fourier coefficients of some of the solutions as well as a characterization of the differential equation are also discussed.
Key wordsmodular/quasimodular forms hypergeometric differential equation
Unable to display preview. Download preview PDF.
- 3.Ikuo Satake, “Flat structure and the prepotential for the elliptic root system of type (41’1),” in Topological Field Theory; Primitive Forms and Related Topics (Kashiwara, Matsuo. Saito, and Satake eds.), Progress in Math 160 (1998), 427–452Google Scholar